Bifurcation Analysis and Chaotic Behavior of the Concatenation Model with Power-Law Nonlinearity


  • Lu Tang School of Mathematics and Physics, Chengdu University of Technology, Chengdu, China
  • Anjan Biswas Department of Mathematics and Physics, Grambling State University, Grambling, LA, USA
  • Yakup Yildirim Department of Computer Engineering, Biruni University, Istanbul, Turkey
  • Asim Asiri Mathematical Modeling and Applied Computation Research Group, Center of Modern Mathematical Sciences and their Applications, Department of Mathematics, King Abdulaziz University, Jeddah, Saudi Arabia



bifurcation analysis, concatenation model, power-law nonlinearity, chaotic behavior, perturbation effects


This paper presents a comprehensive analysis of the concatenation model with power-law nonlinearity. The research encompasses multiple key aspects, providing a detailed exploration of the model's behavior and implications within the context of nonlinear dynamics and optics. The study commences with an in-depth bifurcation analysis, aiming to unravel the intricate dynamics and transitions within the system. This analysis not only uncovers the system's behavior under varying conditions but also sheds light on its stability and the emergence of bifurcation phenomena. Our research delves into the retrieval of soliton solutions within the model. The exploration of solitons is of paramount significance, offering insights into localized, self-sustaining waveforms that often play a crucial role in nonlinear systems. These soliton solutions are identified, characterized, and their relevance to the model is established. The paper addresses the complex dynamics of the system in the presence of perturbation terms. By incorporating perturbations into the analysis, we elucidate how external influences impact the system's behavior and lead to chaotic phenomena. This analysis helps uncover the system's sensitivity to external factors and provides a deeper understanding of chaotic behavior.




How to Cite

Tang L, Biswas A, Yildirim Y, Asiri A. Bifurcation Analysis and Chaotic Behavior of the Concatenation Model with Power-Law Nonlinearity. Contemp. Math. [Internet]. 2023 Nov. 8 [cited 2024 Apr. 15];4(4):1014-25. Available from:

Most read articles by the same author(s)

1 2 > >>